The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Number Theory Group" and Year is 1990

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: F
Number of items: 2.

F

Flynn, E. V. (1990) The jacobian and formal group of a curve of genus 2 over an arbitrary ground field. Mathematical Proceedings of the Cambridge Philosophical Society, 107 . pp. 425-441. ISSN 0305-0041

Flynn, E. V. (1990) Large rational torsion on abelian varieties. Journal of Number Theory, 36 (3). pp. 257-265. ISSN 0022-314X

This list was generated on Tue Sep 16 05:13:15 2014 BST.